# SDR 2008UALA02493

- Difficulty date: April 28, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N398UA
- Make and model: Boeing 737322
- Aircraft serial: 24673
- Aircraft time: 49,965 hours, 34,324 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice Plate
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT, FWD UPPER INNER CORNER, TOMAHAWK SPLICE SUPPORT PLATE HAS 20 ELONGATED HOLES, THIS PLATE TIES STR 18R INNER CHORD WITH THE BS 440 FRAME INNER CHORD.  FABRICATED AND INSTALLED SPLICE PLATE, BS 430-450 STR 18R-19R.
